# SDR DALA2020020300794

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON DOOR JAMB WEB STA 207, LONG 11 LH ( L1) CRACK ON DOOR JAMB WEB STA 207, LONG 11 LH WAS REPAIRED PER. MD-90 SRM 53-60-02 FIG. 15 VOL. I. (1472823)
